# SDR 08FDEA02289

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: ARC10589
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD AILERON T/E IS CRACKED AND DETERIORATING.  REMOVED T/E SECTION IAW DC/MD-10 SRM 51-35-01; VOL II.  MATERIAL ID FOR T/E SECTION IS 3913181-72, PO 621834.1 AND "Z" CHANNELS 2024-T3, 0.032, PO 473755.1.  FABRICATED IAW DC/MD-10 SRM 57-20-01; FIG 10; VOL I.  ALODINED AND PRIMED IAW DC/MD-10 SRM 51-21-01; PGS 21 - 24; VOL II.  INSTALLED IAW DC/MD-10 SRM 51-35-02; VOL II.
